Journal of Statistical Theory and Applications

Volume 12, Issue 4, December 2013, Pages 403 - 418

Assessment of Non-Response under Ratio Method of Imputation in Two- Occasion Successive Sampling

Authors
G.N. Singh, D. Majhi, S. Prasad, F. Homa
Corresponding Author
G.N. Singh
Available Online 1 December 2013.
DOI
https://doi.org/10.2991/jsta.2013.12.4.7How to use a DOI?
Keywords
Non-response, imputation, successive sampling, auxiliary variable, bias, mean square error, optimum replacement policy
Abstract
This paper considers the problem of estimation of the population mean of the study character under ratio method of imputation when some observations in the sample data are missing at random and the information on an auxiliary variable is readily available on both the occasions in two-occasion successive sampling. Estimator for the population mean on the second (current) has been proposed and the expressions of bias and mean square error are derived. Special cases and optimum replacement policies are discussed. Empirical studies are carried out and recommendations are made.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Statistical Theory and Applications
Volume-Issue
12 - 4
Pages
403 - 418
Publication Date
2013/12
ISSN (Online)
2214-1766
ISSN (Print)
1538-7887
DOI
https://doi.org/10.2991/jsta.2013.12.4.7How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - G.N. Singh
AU  - D. Majhi
AU  - S. Prasad
AU  - F. Homa
PY  - 2013
DA  - 2013/12
TI  - Assessment of Non-Response under Ratio Method of Imputation in Two- Occasion Successive Sampling
JO  - Journal of Statistical Theory and Applications
SP  - 403
EP  - 418
VL  - 12
IS  - 4
SN  - 2214-1766
UR  - https://doi.org/10.2991/jsta.2013.12.4.7
DO  - https://doi.org/10.2991/jsta.2013.12.4.7
ID  - Singh2013
ER  -